# SDR SWAA2022032585109

- Difficulty date: March 17, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737*
- Aircraft serial: 33925
- Aircraft time: 51,265 hours, 26,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT OVERHEAD BINS LEFT SIDE POSITIONS 17; 19 AND EXTERIOR LOWER AFT AND L2 DOOR / [01] PERFORMED T/S AS PER B737 WDM 33-51-11; WDM 33-51-13 AND FOUND BATTERY PACK AT POS. M1670 DEFECTIVE.;[02] VERIFIED STEP 1;[03] REPLACED EMERGENCY LIGHT BATTERY PACK AT POS. M1670 AND PERFORMED BATTERY PACK REPLACEMENT TEST AS PER B737 AMM 33-51-06-960-805. TEST OK.;[04] VERIFIED REPLACE AND TEST
